Started on Gilenya about three weeks ago. No serious side effect issues until week two when the mouth sores started and are increasing. Any ideas on how to reduce or prevent this problem? I play the French horn and am having difficulties playing due to the mouth sores. Dry mouth is also a problem...
No responses have yet been posted. Add your response to this question.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2011 • 4 answers
Posted 23 May 2013 • 2 answers
Aphthous Ulcer - Hello I have been taking cymbalta 60mg. I am enduring horrible mouth sores. I want?
Posted 4 Apr 2014 • 1 answer
Trileptal - Crusty lips and mouth sores taking trliptal for 3 weeks. At sevond week went from 150 mg
Posted 5 Feb 2015 • 1 answer
Posted 15 May 2015 • 1 answer